American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Keith Kearnes, Ágnes Szendrei and Ross Willard. A finite basis theorem for difference-term varieties with a finite residual bound. Trans. Amer. Math. Soc. 368 (2016) 2115-2143.
Abstract, references, and article information   
View Article: PDF

[2] Keith A. Kearnes and Emil W. Kiss. The shape of congruence lattices. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[3] Joel Berman, Paweł Idziak, Petar Markovic, Ralph McKenzie, Matthew Valeriote and Ross Willard. Varieties with few subalgebras of powers. Trans. Amer. Math. Soc. 362 (2010) 1445-1473. MR 2563736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pedro Sánchez Terraf and Diego J. Vaggione. Varieties with definable factor congruences. Trans. Amer. Math. Soc. 361 (2009) 5061-5088. MR 2515803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dejan Delic. A finitely axiomatizable undecidable equational theory with recursively solvable word problems. Trans. Amer. Math. Soc. 352 (2000) 3065-3101. MR 1615947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ross Willard. Tarski's finite basis problem via $\mathbf A(\mathcal T)$. Trans. Amer. Math. Soc. 349 (1997) 2755-2774. MR 1389791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paolo Lipparini. Commutator theory without join-distributivity . Trans. Amer. Math. Soc. 346 (1994) 177-202. MR 1257643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Kisielewicz. Varieties of commutative semigroups . Trans. Amer. Math. Soc. 342 (1994) 275-306. MR 1211411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonid Al’shanskii and Alexander Kushkuley. Identities of the natural representation of the infinitely based semigroup . Proc. Amer. Math. Soc. 118 (1993) 931-937. MR 1132406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. Cartagena, C. González, R. Lewin and O. Rubilar. Interpretations into $p$-algebras . Proc. Amer. Math. Soc. 112 (1991) 339-342. MR 1049134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Hébert, R. N. McKenzie and G. E. Weaver. Two definability results in the equational context . Proc. Amer. Math. Soc. 107 (1989) 47-53. MR 975648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lou van den Dries. A completeness theorem for trigonometric identities and various results on exponential functions . Proc. Amer. Math. Soc. 96 (1986) 345-352. MR 818470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. Koubek and J. Sichler. Universality of small lattice varieties . Proc. Amer. Math. Soc. 91 (1984) 19-24. MR 735556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert W. Quackenbush. Equationally complete discriminator varieties of groupoids . Proc. Amer. Math. Soc. 90 (1984) 203-206. MR 727233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. C. García and W. Taylor. The lattice of interpretability types of varieties. Memoirs of the AMS 50 (1984) MR 749524.
Book volume table of contents

[16] G. E. Simons. Varieties of rings with definable principal congruences . Proc. Amer. Math. Soc. 87 (1983) 397-402. MR 684626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Padmanabhan and B. Wolk. Equational theories with a minority polynomial . Proc. Amer. Math. Soc. 83 (1981) 238-242. MR 624905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Don Pigozzi. On the structure of equationally complete varieties. II . Trans. Amer. Math. Soc. 264 (1981) 301-319. MR 603765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Taylor. Subdirectly irreducible algebras in regular permutable varieties . Proc. Amer. Math. Soc. 75 (1979) 196-200. MR 532134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. H. Diamond. Correction to a paper on the Whitehead-Huntington postulates: ``The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 4, 940--948; 1501726] . Trans. Amer. Math. Soc. 36 (1934) 893. MR 1501775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. H. Diamond. The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic . Trans. Amer. Math. Soc. 35 (1933) 940-948. MR 1501726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia